MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 19G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 19G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that the patient received folfox/mvasi.Dry 5fu from his 48 infusion, noted on threads between port needle and microclave cap of both lumens.Patient didn't relate any notice on skin or clothing.No other information was provided.
 
Event or Problem Description
It was reported that the patient received folfox/mvasi.Dry 5fu from his 48 infusion, noted on threads between port needle and microclave cap of both lumens.Patient didn't relate any notice on skin or clothing.No other information was provided.Additional information received 10/12/2023: involved patient, treatment was completed.Exposure of chemo to skin but no harm.Leakage occurred from the port tubing end point.
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a crack in the y-site was confirmed as supplier related.The returned sample was found to exhibit the same features as a known issue, and the root cause was determined to likely be within the scope.The returned product was a 19g x 1¿ powerloc safety infusion set.The y-site luer adaptor contained a longitudinal crack traversed from the orifice of the connector to the mold indicator.The crack in the y-site luer adaptor leaked when the sample was flushed.This event was likely related to a known supplier related issue.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
POWERLOC SAFETY INFUSION SET 19G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17872894
Report Number3006260740-2023-04488
Device Sequence Number5761563
Product Code FPA
UDI-Device Identifier00801741047893
UDI-Public(01)00801741047893
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberN/A
Device Catalogue Number0671910
Device Lot NumberASGYFC003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer10/12/2023
01/22/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date10/19/2023
02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale